# SDR 2006UALA01888

- Difficulty date: September 28, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 55,804 hours, 32,929 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT STRIP IS LOOSE AT ROW 15.  REPLACED EEL STRIP.
